# SDR SWAA2022121380468

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 44,317 hours, 30,952 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FIXED TE LOWER PANEL HAS AN 8 INCH CRACK.  COMPLIED WITH EA 22-157-03635. ACFT OK TO CONTINUE IAW TLD FOR 2 FERRY FLIGHT CYCLES.
